Typical ${\Cal F}_{\sigma}$ sets and typical continuous functions
Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 2, pp. 35-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2006_47_2_a3,
author = {Saito, Shingo},
title = {Typical ${\Cal F}_{\sigma}$ sets and typical continuous functions},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {35--41},
year = {2006},
volume = {47},
number = {2},
mrnumber = {2323838},
zbl = {1154.52301},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2006_47_2_a3/}
}
Saito, Shingo. Typical ${\Cal F}_{\sigma}$ sets and typical continuous functions. Acta Universitatis Carolinae. Mathematica et Physica, Tome 47 (2006) no. 2, pp. 35-41. http://geodesic.mathdoc.fr/item/AUCMP_2006_47_2_a3/